fbpx
My Shopping Cart

Your cart is empty

get stratus healthcare on the go! download our app

Night Nurse Capsules – 10 Caps

6.70

Night Nurse Capsules 10s are specially designed to give you complete relief from all flu and influenza symptoms. They have a non-drowsy effect, calm allergy and flu symptoms, and facilitate a good night’s sleep.
Active ingredients for complete wellness:
Night Nurse Capsules contain the main active ingredients: Paracetamol, Antipyretic, and Promethazine. These work together to provide the body with a reduced pain, reduced temperature, and effective antihistamines for improving breathing and reducing allergy/flu symptoms.
These capsules also contain Dextromethorphan, which acts as a cough suppressant and relieves dry or tickly coughs and sore throats.
24 hour care:
  • Tickly coughs
  • Headache
  • Shivers, aches, and pains
  • Sore throats
  • Runny nose
  • Aids restful sleep

How to use Night Nurse Capsules:

Adults (including the elderly) and children aged 12 years and over: Take 2 Night Nurse Capsules just before bedtime with a drink of water.

Not to be given to children under 12 years of age except on medical advice.
Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day.
You should only take one dose of Night Nurse Capsules per night.
If symptoms persist, consult your doctor.

Never exceed the stated dose

Always read the product leaflet

Add to Wishlist
Add to Wishlist
Use 670 points to purchase this product!

Earn 27 points upon purchasing this product.

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Night Nurse Capsules – 10 Caps”

Click & Collect
Pay Now, Collect in store

Worldwide Delivery

sign up to our newsletter

for all our latest promotions, blog posts and health and fitness tips, sign up to the Stratus newsletter.